# SDR 07FDEA03203

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,705 hours, 10,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT NLG ROOF PANEL AT STIFFENER C-5 IN AREA OF FRAME 14.  REPAIR PERFORMED BY BLENDING OUT THE CRACKED STIFFENER AND INSTALLING REINFORCED ANGLES AND SHIMS IAW EA 6-5312-103289 AND RAS/AS/139/2006 ISS A.
